# SDR ASAA1047180

- Difficulty date: December 21, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER UPPER SURFACE DELAM ADJACENT TO O/B PREVIOUS REPAIR.  REMOVED DELAMINATED AREA, PREPPED AREA, FABBED FILLER AND DOUBLER AND BONDED.
